# SDR SWIA201334618

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 24,464 hours, 20,438 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN APPROACH MODE AUTOPILOT DID NOT CAPTURE LOCALIZER & FLIGHT DIRECTOR STARTED PITCHING UP AGGRESSIVELY.  FLT 6377 COULD NOT DUPLICATE ISSUE.  FLIGHT DIRECTOR & AUTOPILOT OPERATIONS CHECKED GOOD IAW AMM.
